Yaser Tolooei
Yaser Tolooei
Department of Mathematics, Faculty of Sciences, Razi University, 67149 Kermanshah, Iran
razi.ac.ir üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
T-semisimple modules and T-semisimple rings
S Asgari, A Haghany, Y Tolooei
Communications in Algebra 41 (5), 1882-1902, 2013
182013
On rings whose modules have nonzero homomorphisms to nonzero submodules
Y Tolooei, MR Vedadi
Publicacions Matemàtiques 57 (1), 107-122, 2013
152013
Pure-injectivity from a different perspective
SR López-Permouth, J Mastromatteo, Y Tolooei, B Ungor
Glasgow Mathematical Journal 60 (1), 135, 2018
72018
Rings over which every module is almost injective
M Arabi-Kakavand, S Asgari, Y Tolooei
Communications in Algebra 44 (7), 2908-2918, 2016
62016
Noetherian rings with almost injective simple modules
M Arabi-Kakavand, S Asgari, Y Tolooei
Communications in Algebra 45 (8), 3619-3626, 2017
22017
Characterizations of commutative max rings and some applications
A Haghany, Y Tolooei, MR Vedadi
Indian J. Pure Appl. Math 46 (3), 371-381, 2015
22015
Injective property relative to nonsingular exact sequences
M Arabi-Kakavand, S Asgari, Y Tolooei
Bull. Korean Math. Soc 54 (2), 559-571, 2017
12017
Reversibility of a module with respect to the bifunctors Hom and Rej
Y Tolooei, MR Vedadi
Bulletin of the Iranian Mathematical Society 40 (4), 931-940, 2014
12014
MULTIPLICATION MODULES THAT ARE FINITELY GENERATED
Y Tolooei
Journal of Algebraic Systems 8 (1), 1-5, 2020
2020
Factorizations of elements in local rings and semilocal rings of finite type
MJA Paniagua, A Facchini, Y Tolooei
Journal of Algebra and Its Applications, 2050234, 2019
2019
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–10